# SDR IPXA2016092508602

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 27,007 hours, 15,367 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Monitor
- Part number: 6672M451
- Part serial: CB95
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUTDOWN OF LEFT ENGINE DUE TO N3 VIBRATION IN AMBER BAND 4.3 YELLOW.  BROUGHT ENGINE TO IDLE STILL IN AMBER BAND 4.3-3.9, CHECKED LT ENG MASTER CHIP DETECTOR.  CONDITION NORMAL.  MEASURED WIRING N3 TACHOMETER TRANSMITTER TO LT AVM & VIBRATION TRANSDUCER TO LT AVM, CONDITION SATISFACTORY. IAW AMM 77-31-03,  R & R AVM & AMM 77-31-00 TEST AVM SYS NORMAL IAW AMM 71-00-00 PFM LT ENG RUNNING CHECKED VIBRATION, CONDITION SATISFACTORY. P
